# SDR QXEA200400340

- Difficulty date: May 19, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 14,161 hours, 20,189 cycles
- Engine: Pwa PW123
- System (JASC): 1430 · Fasteners
- Part: Nut Plate
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RT FORWARD FUSELAGE PANEL 122AR HAS TWO BAD NUTPLATES. DOME SEALED NUTPLATES IAW DHC-8 SRM 51-23-00.
